The paper sets forth a new type of variational problem without any ellipticity or monotonicity condition. A prototype is a differential inclusion whose driving operator is the competing weighted (p, q)-Laplacian −∆p u + µ∆q u with µ ∈ R. Local and nonlocal boundary value problems fitting into this nonstandard setting are examined.

Liu Z., Livrea R., Motreanu D., & Zeng S. (2020). Variational differential inclusions without ellipticity condition. ELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2020(43), 1-17 [10.14232/ejqtde.2020.1.43].

Variational differential inclusions without ellipticity condition

Livrea R.;
2020

Abstract

The paper sets forth a new type of variational problem without any ellipticity or monotonicity condition. A prototype is a differential inclusion whose driving operator is the competing weighted (p, q)-Laplacian −∆p u + µ∆q u with µ ∈ R. Local and nonlocal boundary value problems fitting into this nonstandard setting are examined.
Settore MAT/05 - Analisi Matematica
Liu Z., Livrea R., Motreanu D., & Zeng S. (2020). Variational differential inclusions without ellipticity condition. ELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2020(43), 1-17 [10.14232/ejqtde.2020.1.43].
File in questo prodotto:
File Dimensione Formato  
LiuLivMotZen-Online.pdf

accesso aperto

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 466.74 kB
Formato Adobe PDF
466.74 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/429593
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 2
social impact